# SDR AALA201703139009

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 54,555 hours, 20,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. LENS COVER FOR EMERGENCY EXIT LIGHT FELL OFF LENS ON CENTER PEDESTAL IN COCKPIT. INSTALLED LENS COVER FOR EMERGENCY EXIT SIGN AT AFT RIGHT EXIT DOOR.
